Decentralized output regulation of a class of nonlinear systems


GAZİ V. , Passino K. M.

INTERNATIONAL JOURNAL OF CONTROL, vol.79, no.12, pp.1512-1522, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 12
  • Publication Date: 2006
  • Doi Number: 10.1080/00207170600849758
  • Title of Journal : INTERNATIONAL JOURNAL OF CONTROL
  • Page Numbers: pp.1512-1522

Abstract

In this paper we investigate the decentralized output regulation problem of a class of nonlinear systems. It is shown that the results of decentralized output regulation of linear systems can be easily adapted to nonlinear systems within the Isidori-Byrnes framework. The resulting decentralized controller consists of local controllers, each of which is a parallel connection of a stabilizer and a ( partial) internal model. We present only local results.